Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Rashes on ankle, looks like sugar in blood, family history of diabetes. Should go for sugar test?

I have a rash on the insidde of my ankles it hot and uncomfortable(NO itch ). I did spend some time outdoors this weekend, but it only showed up just today (two days later). I have compared rashes , and the closest rash that fits is from too much sugar in blood. I have diabetes in my family historys, but have not devolpoed it yet. My fathers ankles looked the same. Should I head to the doc for sugar test?
Asked On : Fri, 18 May 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

You have strong family history of Diabetes.
So there are chances that you may have developed Diabetes.
You have history of outing for two days, so you are expose to heat and trauma.
This may be due to excess use.
If you are suspicious that his may be due to high blood sugars than be tested.
If you blood sugars are high than control it.
Give good rest and wound care to the foot.
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor